# SDR HAIHEEA9506

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N104PH
- Make and model: Bell 206B-3
- Aircraft serial: 3622
- System (JASC): 3457 · Global Positioning System
- Part: Gps 150
- Part number: 0110005400
- Condition: Failed
- Location: Cockpit Gps
- Component: Garmin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GPS 150 WOULD NOT PICK UP SATELLITES.
